Alert archive / Wyoming / Tornado Warnings in 2019

Tornado Warning 5, NWS Riverton, WY

July 4, 2019Natrona County, Wyoming

NWS Riverton, WY issued this tornado warning at Jul 4, 2019, 5:35 PM MDT for Natrona County, Wyoming. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2019, 5:35 PM MDT (23:35 UTC)
Expired
Jul 4, 2019, 6:00 PM MDT
In force
25 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Natrona County, WY

The radar

The Riverton/Lander radar (KRIW), 176 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 5:47 PM MDTHAIL 0.7518 N Casper, WYDIME SIZED HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 4, 2:31 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 11.6 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2019-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2019-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1001 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

591 
WFUS55 KRIW 042335
TORRIW
WYC025-050000-
/O.NEW.KRIW.TO.W.0005.190704T2335Z-190705T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Riverton WY
535 PM MDT Thu Jul 4 2019

The National Weather Service in Riverton has issued a

* Tornado Warning for...
  East central Natrona County in central Wyoming...

* Until 600 PM MDT.
    
* At 535 PM MDT, a severe thunderstorm capable of producing a tornado
  was located near Antelope Hills, which is 14 miles north of Casper,
  moving east at 30 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Antelope Hills around 545 PM MDT.

This includes Interstate 25 between mile markers 195 and 209.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4294 10647 4312 10650 4320 10607 4294 10607
TIME...MOT...LOC 2335Z 263DEG 25KT 4305 10639 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Straub
2 follow-up statements
557 
WWUS55 KRIW 042351
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
551 PM MDT Thu Jul 4 2019

WYC025-050000-
/O.CON.KRIW.TO.W.0005.000000T0000Z-190705T0000Z/
Natrona-
551 PM MDT Thu Jul 4 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM MDT FOR EAST
CENTRAL NATRONA COUNTY...
    
At 551 PM MDT, a severe thunderstorm capable of producing a tornado
was located near Antelope Hills, which is 16 miles north of Casper,
moving east at 30 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
east central Natrona County.

This includes Interstate 25 between mile markers 195 and 209.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4294 10647 4312 10650 4320 10607 4294 10607
TIME...MOT...LOC 2351Z 263DEG 25KT 4306 10624 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Straub
758 
WWUS55 KRIW 042357
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
557 PM MDT Thu Jul 4 2019

WYC025-050006-
/O.EXP.KRIW.TO.W.0005.000000T0000Z-190705T0000Z/
Natrona-
557 PM MDT Thu Jul 4 2019

...THE TORNADO WARNING FOR EAST CENTRAL NATRONA COUNTY WILL EXPIRE AT
600 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
central Wyoming.

LAT...LON 4294 10647 4312 10650 4320 10607 4294 10607
TIME...MOT...LOC 2356Z 263DEG 25KT 4306 10619 

$$

Straub

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this tornado warning went out at Jul 4, 1:48 PM MDT, 3 hours 47 minutes earlier.

Area forecast discussion, Jul 4, 1:48 PM MDT, 3 hours 47 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
148 PM MDT Thu Jul 4 2019

.SHORT TERM...This afternoon through Friday
Issued at 1051 AM MDT Thu Jul 4 2019

Atmosphere starting to percolate this afternoon, as local
temperatures begin to reach the convective temperature. Good shear
and CAPE values around 1500 bring a threat for strong to severe
thunderstorms through midevening. Main threat is large hail, but
isolated tornadoes are also a threat early this evening.

Axis of the H5 trough sweeps toward Wyoming overnight, adding a
final surge of midlevel lift to the region. Showers and a few
thunderstorms are expected to redevelop and spread northeastward
overnight, mainly for west Wyoming. As the vort rotates through
to the northeast Friday morning, and few lingering showers and
thunderstorms could be continuing across the far northern zones
into the early afternoon. Activity should be ending south to north
through the day.

.LONG TERM...Friday night through Wednesday
Issued at 1051 AM MDT Thu Jul 4 2019

Showers and thunderstorms will linger in the north and east Friday
night as a shortwave moves out of the area. This activity should
will dissipate quickly after midnight. With continued southwesterly
flow, areas of south and southwest Wyoming will stay in a drier
airmass on Saturday, with relative humidities dropping into the
teens. By Sunday the low humidities will spread throughout southern
and central Wyoming. Gusty winds will help to elevate fire weather
conditions at times through the weekend, especially on Sunday
afternoon when winds will increase in response to a tightening
pressure gradient. Additionally, temperatures will warm Saturday
onward as stronger southwest flow advects a warmer airmass into the
area. There still looks to be enough forcing and moisture for
continued rain chances during the weekend but most areas should
remain dry. Warmer temperatures will continue into next week, with
continued afternoon rain chances mainly across the north as weak
shortwave move through Montana.

&&

.AVIATION...For the 18Z TAFS through 18Z Friday afternoon
Issued at 1051 AM MDT Thu Jul 4 2019

Thunderstorm activity will be on the increase this afternoon for
all TAF sites, except maybe RKS. First wave of thunderstorms still
looking to happen between now and 01z. A another shortwave sweeps
toward Wyoming this evening, another round of showers and
isolated thunderstorms is expected to develop roughly around
midnight, impacting all locations. This wave will sweep to the
northeast on Friday, leaving most areas mostly clear. A few
lingering thunderstorms may develop on the higher elevations of
the Big Horn and Absaroka ranges, possibly drifting toward
COD/WRL/BYG during the afternoon.

&&

.FIRE WEATHER...
Issued AT 1051 AM MDT Thu Jul 4 2019

Isolated to scattered thunderstorms will occur over much of the area
this afternoon and evening. Some thunderstorms could be severe with
large hail, high winds, along with torrential rainfall with the
greatest risk across the southern Bighorn Basin, Fremont, Natrona,
and S. Johnson counties. The highest fire weather conditions this
afternoon will be in southeast Sweetwater County with RHs in the mid
to upper teens and southwesterly winds about 20 mph gusting to
around 30 mph. On Friday, drier conditions are expected over the far
west and southwest. Winds will be gusty but not over the critical
threshold. Thunderstorms are expected again over the rest of the
area.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Straub
LONG TERM...Hulme
AVIATION...Straub
FIRE WEATHER...Hulme
Hazardous weather outlook, Jul 4, 4:48 AM MDT, 12 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
448 AM MDT Thu Jul 4 2019

WYZ001>020-022>030-051200-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Big Horn Basin-Southwest Big Horn Basin-
Southeast Big Horn Basin-Owl Creek and Bridger Mountains-
Bighorn Mountains West-Bighorn Mountains Southeast-
Northeast Johnson County-Southeast Johnson County-
Teton and Gros Ventre Mountains-Jackson Hole-
Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
448 AM MDT Thu Jul 4 2019

This Hazardous Weather Outlook is for Western and Central Wyoming.

.DAY ONE...Today and Tonight.

Isolated to scattered thunderstorms. Some storms could be severe
especially across the southern Bighorn Basin, Fremont County,
Natrona County, southern Johnson County and surrounding mountains.
Large hail will be the primary hazard, but damaging winds and an
isolated tornado could occur.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Friday...Isolated to scattered thunderstorms over the north and
east.

Saturday...Strong thunderstorms are possible over the north and
east.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

TEAM RIVERTON

In the hours before

Special weather statement, Jul 4, 4:24 PM MDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Riverton WY
424 PM MDT Thu Jul 4 2019

WYZ005>007-042300-
Owl Creek and Bridger Mountains-Southeast Big Horn Basin-Southwest
Big Horn Basin-
424 PM MDT Thu Jul 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOT SPRINGS AND
CENTRAL WASHAKIE COUNTIES UNTIL 500 PM MDT...

At 424 PM MDT, Doppler radar was tracking a strong thunderstorm near
Lucerne, which is 10 miles northeast of Thermopolis, moving northeast
at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern Hot
Springs and central Washakie Counties.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
central Wyoming.

LAT...LON 4358 10818 4388 10824 4391 10773 4365 10757
TIME...MOT...LOC 2224Z 245DEG 18KT 4372 10803

Hulme
Special weather statement, Jul 4, 4:31 PM MDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Riverton WY
431 PM MDT Thu Jul 4 2019

WYZ005-007-042315-
Owl Creek and Bridger Mountains-Southwest Big Horn Basin-
431 PM MDT Thu Jul 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOT SPRINGS COUNTY
UNTIL 515 PM MDT...

At 431 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hot Springs State Park, which is near Thermopolis, moving east at 20
mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern Hot
Springs County.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
central Wyoming.

LAT...LON 4346 10831 4358 10834 4364 10819 4359 10817
      4362 10783 4346 10781
TIME...MOT...LOC 2231Z 261DEG 19KT 4356 10818

Hulme
Special weather statement, Jul 4, 4:45 PM MDT, 50 minutes before
Special Weather Statement
National Weather Service Riverton WY
445 PM MDT Thu Jul 4 2019

WYZ020-042315-
Natrona County Lower Elevations-
445 PM MDT Thu Jul 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NATRONA COUNTY UNTIL 515
PM MDT...

At 444 PM MDT, Doppler radar was tracking a strong thunderstorm over
Powder River, which is 35 miles west of Casper, moving east at 25
mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Goldeneye Reservoir around 515 PM MDT.

Other locations impacted by this storm include Natrona.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
central Wyoming.

LAT...LON 4291 10708 4309 10710 4315 10664 4288 10663
TIME...MOT...LOC 2244Z 267DEG 20KT 4301 10699

Straub
Special weather statement, Jul 4, 4:46 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Riverton WY
446 PM MDT Thu Jul 4 2019

WYZ007-017-042315-
Owl Creek and Bridger Mountains-Wind River Basin-
446 PM MDT Thu Jul 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT COUNTY UNTIL
515 PM MDT...

At 446 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Pavillion, moving east at 25 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northeastern
Fremont County.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
central Wyoming.

LAT...LON 4319 10878 4330 10880 4350 10831 4347 10830
      4346 10819 4328 10811
TIME...MOT...LOC 2246Z 251DEG 22KT 4333 10854

Hulme
Local storm report, Jul 4, 5:15 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
515 PM MDT THU JUL 4 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             OCEAN LAKE              43.18N 108.61W
07/04/2019  M0.25 INCH       FREMONT            WY   PUBLIC

&&

GSWANSON
Special weather statement, Jul 4, 5:25 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Riverton WY
525 PM MDT Thu Jul 4 2019

WYZ007-017-050000-
Owl Creek and Bridger Mountains-Wind River Basin-
525 PM MDT Thu Jul 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HOT SPRINGS AND
EAST CENTRAL FREMONT COUNTIES UNTIL 600 PM MDT...

At 524 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Boysen State Park, which is 14 miles west of
Shoshoni, moving east at 25 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Shoshoni around 555 PM MDT.

Other locations impacted by this storm include Midvale and
Bonneville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Riverton.

If on or near Boysen Reservoir, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
central Wyoming.

LAT...LON 4320 10855 4339 10865 4353 10811 4323 10798
TIME...MOT...LOC 2324Z 256DEG 20KT 4331 10837

TL

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 6:15 PM MDTSpecial Weather StatementRIWJohnson30 min
Jul 3, 6:20 PM MDTSpecial Weather StatementRIWWashakie40 min
Jul 3, 6:42 PM MDTSpecial Weather StatementRIWJohnson33 min
Jul 3, 6:48 PM MDTSpecial Weather StatementRIWJohnson27 min
Jul 3, 7:04 PM MDTSevere Thunderstorm WarningRIWJohnson26 min
Jul 3, 7:06 PM MDTSevere Thunderstorm WarningRIWJohnson24 min
Jul 3, 7:24 PM MDTSpecial Weather StatementRIWJohnson21 min
Jul 3, 7:34 PM MDTSpecial Weather StatementRIWNatrona26 min
Jul 3, 7:46 PM MDTSevere Thunderstorm WarningRIWJohnson29 min
Jul 3, 8:13 PM MDTSevere Thunderstorm WarningRIWJohnson32 min
Jul 3, 8:17 PM MDTSevere Thunderstorm WarningRIWNatrona43 min
Jul 3, 9:22 PM MDTSevere Thunderstorm WarningRIWNatrona38 min
Jul 3, 11:58 PM MDTSpecial Weather StatementRIWNatrona47 min
Jul 4, 12:35 AM MDTSpecial Weather StatementRIW40 min
Jul 4, 12:37 AM MDTSpecial Weather StatementRIW38 min
Jul 4, 1:18 AM MDTSpecial Weather StatementRIWHot Springs27 min
Jul 4, 2:46 AM MDTSpecial Weather StatementRIWFremont29 min
Jul 4, 2:59 AM MDTSpecial Weather StatementRIWFremont31 min
Jul 4, 3:37 AM MDTSevere Thunderstorm WarningRIWFremont, Natrona38 min
Jul 4, 4:09 AM MDTSpecial Weather StatementRIW51 min
Jul 4, 4:14 AM MDTSevere Thunderstorm WarningRIWNatrona61 min
Jul 4, 4:54 AM MDTSpecial Weather StatementRIWJohnson66 min
Jul 4, 5:05 AM MDTSevere Thunderstorm WarningRIWNatrona55 min
Jul 4, 5:53 AM MDTSevere Thunderstorm WarningRIWNatrona37 min
Jul 4, 1:41 PM MDTSpecial Weather StatementRIWFremont34 min
Jul 4, 2:07 PM MDTSpecial Weather StatementRIW23 min
Jul 4, 2:26 PM MDTSpecial Weather StatementRIWFremont34 min
Jul 4, 2:36 PM MDTSpecial Weather StatementRIW24 min
Jul 4, 2:55 PM MDTSpecial Weather StatementRIWHot Springs35 min
Jul 4, 3:07 PM MDTSpecial Weather StatementRIWHot Springs23 min
Jul 4, 3:19 PM MDTSpecial Weather StatementRIWJohnson26 min
Jul 4, 3:20 PM MDTSpecial Weather StatementRIWFremont25 min
Jul 4, 3:22 PM MDTSpecial Weather StatementRIWJohnson23 min
Jul 4, 3:27 PM MDTSpecial Weather StatementRIWHot Springs33 min
Jul 4, 3:30 PM MDTSpecial Weather StatementRIWHot Springs30 min
Jul 4, 3:33 PM MDTSevere Thunderstorm WarningRIWJohnson42 min
Jul 4, 3:38 PM MDTSevere Thunderstorm WarningRIWHot Springs41 min
Jul 4, 3:47 PM MDTSevere Thunderstorm WarningRIWFremont, Hot Springs43 min
Jul 4, 3:51 PM MDTSpecial Weather StatementRIWNatrona24 min
Jul 4, 4:03 PM MDTSevere Thunderstorm WarningRIWNatrona42 min
Jul 4, 4:12 PM MDTSpecial Weather StatementRIWFremont33 min
Jul 4, 4:15 PM MDTSpecial Weather StatementRIW45 min
Jul 4, 4:15 PM MDTSevere Thunderstorm WarningRIWJohnson31 min
Jul 4, 4:20 PM MDTSpecial Weather StatementRIWWashakie25 min
Jul 4, 4:24 PM MDTSpecial Weather StatementRIWWashakie36 min
Jul 4, 4:31 PM MDTSpecial Weather StatementRIWHot Springs44 min
Jul 4, 4:38 PM MDTSevere Thunderstorm WarningRIWBig Horn, Washakie52 min
Jul 4, 4:45 PM MDTSpecial Weather StatementRIWNatrona30 min
Jul 4, 4:46 PM MDTSpecial Weather StatementRIWFremont29 min
Jul 4, 4:50 PM MDTSevere Thunderstorm WarningRIWHot Springs, Washakie40 min
Jul 4, 4:55 PM MDTSevere Thunderstorm WarningRIWFremont50 min
Jul 4, 5:05 PM MDTSevere Thunderstorm WarningRIWNatrona40 min
Jul 4, 5:25 PM MDTSpecial Weather StatementRIWHot Springs35 min
Jul 4, 5:25 PM MDTSevere Thunderstorm WarningRIWJohnson, Washakie50 min
Jul 4, 5:52 PM MDTAreal Flood AdvisoryRIWHot Springs, Washakie3 hr
Jul 4, 5:53 PM MDTTornado WarningRIWJohnson, Washakie14 min
Jul 4, 5:59 PM MDTSpecial Weather StatementRIWNatrona31 min

Nearby

Tornado Warnings in Wyoming, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.